# SDR AALA20140718011

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Aircraft time: 49,845 hours, 17,301 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 143N6100712
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR UPPER HINGE CUT OUT IS CRACKED.  INSTALLED DOUBLER IAW SRM 52-10-02-2R-1.
